Debt in industry equilibrium

File Description SizeFormat 
Debt in industry equilibrium.pdfdefault335.06 kBAdobe PDFView/Open
Title: Debt in industry equilibrium
Authors: Fries,S.
Miller,M.
Perraudin,W.
Item Type: Journal Article
Issue Date: 31-Dec-1997
Citation: Review of Financial Studies Vol.( 10 ) No.( 1 ) pp 36 - 67
URI: http://hdl.handle.net/10044/1/933
Publisher Link: http://rfs.oxfordjournals.org/
ISSN: 0893-9454
Start Page: 36
End Page: 67
Copyright Statement: © 1997 the Society for Financial Studies. Published on behalf of the Society by Oxford University Press http://rfs.oxfordjournals.org/
Volume: 10
Appears in Collections:Imperial College Business School



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx